# SDR CA151019007

- Difficulty date: October 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 31,720 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: 1299700321
- Condition: Cracked
- Location: Pneumatic Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LINE CRACKED AT FLARED AREA.
